Factorization technique for the modified Korteweg-de Vries equation

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We study the large time asymptotics of solutions to the Cauchy problem for the modified Korteweg-de Vries equation (Formula presented) We develop the factorization technique to obtain the large time asymptotics of solutions in the neighborhood of the self-similar solution in the case of nonzero total mass initial data. Our result is an improvement of the previous work [18].

Original languageEnglish
Pages (from-to)49-95
Number of pages47
JournalSUT Journal of Mathematics
Volume52
Issue number1
Publication statusPublished - 2016

Keywords

  • Large time asymptotics
  • Modified Korteweg-de Vries equation
  • Self-similar solution

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Factorization technique for the modified Korteweg-de Vries equation'. Together they form a unique fingerprint.

Cite this